# SDR ASOA2013010202729

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 26,677 hours, 23,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR MIDDLE EMERGENCY LIGHT INOPERATIVE.  R & R THE LT EXTERIOR MIDDLE EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
